# SDR REXA2019040817349

- Difficulty date: March 17, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N5450
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 601R3713828
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON PANEL422DB,HAS 2 CHAFED SEPERATOR PANELS.  REPLACED SEPERATOR PANELS IAW SRM 51-42-06  &  51-42-13.
